# SDR ASOA2015030512328

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL AT FS 785-847 HAS CORROSION.  BLENDED & EVALUATED SEAT RAIL, FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  REMOVED SEAT RAIL RT AT FS 785-847 IAW AMM 53-00-49-000-801, A11.  INSTALLED NEW SEAT RAIL AT RT FS 784-847 IAW AMM 53-00-49-400-801, A11.
